Complexes of Differential Operators. The Mayer-Victoris Sequence.
Inventiones mathematicae, Tome 35 (1976), pp. 43-86
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1976__35_142400,
author = {A. Andreotti and C. Hill and B. MacKichan},
title = {Complexes of {Differential} {Operators.} {The} {Mayer-Victoris} {Sequence.}},
journal = {Inventiones mathematicae},
pages = {43--86},
year = {1976},
volume = {35},
zbl = {0332.58016},
url = {http://geodesic.mathdoc.fr/item/IM_1976__35_142400/}
}
A. Andreotti; C. Hill; B. MacKichan. Complexes of Differential Operators. The Mayer-Victoris Sequence.. Inventiones mathematicae, Tome 35 (1976), pp. 43-86. http://geodesic.mathdoc.fr/item/IM_1976__35_142400/